Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 25, NWS Pittsburgh, PA

August 9, 2007Indiana County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Aug 9, 2007, 9:23 AM EDT for Indiana County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2007, 9:23 AM EDT (13:23 UTC)
Expired
Aug 9, 2007, 11:30 AM EDT
In force
2 hr
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text
Flood severity
None

County Indiana County, PA

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPBZ 091327
FFWPBZ
PAC063-091530-
/X.NEW.KPBZ.FF.W.0025.070809T1323Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
923 AM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1130 AM EDT

* AT 917 AM EDT...MORE THAN 2 INCHES OF RAIN HAS FALLEN FROM THE 
THUNDERSTORM THAT HAS EXITED EAST INTO THE APPALACHIAN MOUNTAINS. 
EXCESSIVE RUNOFF FROM THIS MUCH RAIN CAN CAUSE FLASH FLOODING ALONG 
SMALL STREAMS THAT CAN AFFECT ROADS AND BRIDGES. MUDSLIDES CAN ALSO 
OCCUR AND FLOODED BASEMENTS, FARMLANDS, AND CAMPGROUNDS. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PARTICULARLY IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER 
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT 
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT 
TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES 
AWAY.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...1-877-633-6772.

LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
      4037 7912 4047 7934 4044 7939 4049 7945
      4056 7943 4078 7923 4091 7922 4091 7881
      4090 7880
TIME...MOT...LOC 1323Z 180DEG 0KT 4056 7926

$$
2 follow-up statements
000 
WGUS71 KPBZ 091345
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
938 AM EDT THU AUG 9 2007

PAC063-091530-
/X.CON.KPBZ.FF.W.0025.000000T0000Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-
938 AM EDT THU AUG 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
INDIANA COUNTY...

AT 934 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

RADAR ESTIMATES AS MUCH AS 2.0 TO 2.5 INCHES OF RAIN HAS FALLEN OVER 
CHERRY RUN...AULTMANS RUN...AND YELLOW CREEK. RESIDENTS IN THESE 
AREAS SHOULD BE PARTICULARLY ALERT TO FLOODING. HEAVY RAIN CONTINUES 
TO SPREAD INTO OTHER PORTIONS OF INDIANA COUNTY AND FLOODING IS 
POSSIBLE THROUGHOUT THE COUNTY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
      4037 7912 4047 7934 4044 7939 4049 7945
      4056 7943 4078 7923 4091 7922 4091 7881
      4090 7880
TIME...MOT...LOC 1338Z 180DEG 0KT 4056 7926

$$

WJD
000 
WGUS71 KPBZ 091531
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1130 AM EDT THU AUG 9 2007

PAC063-091540-
/X.EXP.KPBZ.FF.W.0025.000000T0000Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-
1130 AM EDT THU AUG 9 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR INDIANA COUNTY...

THE NATIONAL WEATHER SERVICE SAYS THE WORST OF THE FLOODING HAS 
OCCURRED. THERE WILL STILL BE LOWLYING AREAS WITH STANDING WATER 
INTO MIDDAY. SO CONTINUE TO BE EXTRA CAREFUL. DO NOT DRIVE OR WALK 
THROUGH STANDING WATER. IT CAN BE DEEPER THAN YOU THINK. ALSO DO NOT 
WORK WITH LIVE ELECTRICAL EQUIPMENT AND WIRES IN AND AROUND WET 
AREAS. 

LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
      4037 7912 4047 7934 4044 7939 4049 7945
      4056 7943 4078 7923 4091 7922 4091 7881
      4090 7880
TIME...MOT...LOC 1345Z 180DEG 0KT 4056 7926

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 1:20 AM EDT, 8 hours 3 minutes earlier.

Area forecast discussion, Aug 9, 1:20 AM EDT, 8 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 AM EDT THU AUG 9 2007

.SYNOPSIS...
A WARM FRONT WILL MAINTAIN VERY WARM AND HUMID CONDITIONS ACROSS
THE UPPER OHIO VALLEY INTO FRIDAY, AND BE THE FOCUS FOR SCATTERED
THUNDERSTORMS TO DEVELOP. THUNDERSTORMS WILL BE MORE NUMEROUS
LATE THIS AFTERNOON INTO TONIGHT WHEN A LOW PRESSURE CENTER ON
THE FRONT MOVES THROUGH THE OHIO VALLEY. A COLD FRONT WILL PUSH
ACROSS THE DISTRICT FRIDAY USHURING IN COOLER AND DRIER AIR FOR
THE WEEKEND

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATE
THIS AFTERNOON INTO TONIGHT WITH AMPLE LOW LEVEL MOISTURE
COMBINED WITH THE HEATING OF THE DAY. SOME STORMS MAY BE SEVERE
WITH DAMAGING THUNDERSTORM WIND GUSTS POSSIBLE. HIGH PRECIPITABLE
WATER AMOUNTS WILL SUPPORT HEAVY DOWNPOURS AND COULD LEAD TO FLASH
FLOODING IN AREAS WHERE SHOWERS PERSIST.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
COLD FRONT MOVING EAST OF THE DISTRICT BY FRIDAY DAYBREAK WILL BRING
COOLER AND DRIER AIR INTO THE FORECAST AREA BY FRIDAY AFTERNOON. SOME
SHOWERS MAY PERSISTS BEHIND THE FRONT FRIDAY MORNING BEFORE ENDING
AS THE FRONT MOVES EAST. A RIDGE OF HIGH PRESSURE BUILDING INTO THE
DISTRICT BEHIND THE FRONT FRIDAY NIGHT WILL BE LOWER HUMIDITY AND
MORE SEASONABLE TEMPERATURES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE
REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS
SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND
HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH
HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. SINCE MODELS SHOWED
NO CONSENSUS ON ANY SMALLER SCALE SYSTEMS PROVIDING PERIODS OF
ORGANIZED LIFT, NO MENTION OF SHOWERS AND THUNDERSTORMS WAS
INCLUDED.

&&

.AVIATION /07Z TODAY THROUGH WEDNESDAY/...

FOR THE MOST PART...VFR CONDITIONS ARE EXPECTED FOR THE SHORT TERM
FORECAST. VERY SIMILAR SETUP AS THE LAST 3 DAYS. TWO AREAS OF TRW
OVER E OH WILL CONTINUE TO MOVE SLOWLY EASTWARD AND DISSIPATE
THROUGH 09Z. LOCATIONS WHICH EXPERIENCE THESE STORMS WILL SEE VIS
DROPPING BLO 3SM AND BKN-OVC MID DECK. ONCE THIS AREA CLEARS WILL
SEE A PERIOD OF CLEAR SKIES WHICH WILL ALLOW FOR FOG TO CONTINUE TO
DEVELOP. MOST LOCATIONS AGAIN IN THE 3 TO 5 SM RANGE WITH FOG PRONE
AREAS AOB 1SM. ANOTHER AREA OF MID DECK WILL BEGIN TO COVER THE AREA
AROUND 12Z.

EXPECTING TO SEE A COUPLE OF PERIODS OF ACTIVITY TODAY.
MODELS INDICATING THE FIRST MOVING THROUGH LATE MORNING EARLY
AFTERNOON WITH THE STRONGEST ACTIVITY OVER NORTHERN HALF OF THE
AREA. THE SECOND WILL BE WITH THE MAIN FRONT LATE AFTERNOON INTO
EARLY FRIDAY MORNING. THE FIRST AREA WILL BE MOVING IN A WEST TO
EAST MANNER WITH THE SECOND NW TO SE. WITH CURRENT ATMOSPHERE ALL
STORMS WILL HAVE CHANCE TO REACH SEVERE LEVELS.

FRONT FINALLY CLEARS THE AREA BY FRIDAY AFTERNOON BRINGING IN DRIER
AIR FOR THE WEEKEND. THE NEXT CHANCE FOR ACTIVITY WILL COME MONDAY
WITH NEXT FRONT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 9, 5:00 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 AM EDT THU AUG 9 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-100900-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
500 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING
THUNDERSTORM WINDS. THERE IS ALSO A RISK OF FLASH FLOODING THIS
AFTERNOON INTO TONIGHT WHERE HEAVY DOWNPOURS PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Aug 9, 7:55 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
755 AM EDT THU AUG 9 2007

PAZ030-091245-
WESTMORELAND PA-
755 AM EDT THU AUG 9 2007

...THUNDERSTORMS TO MOVE THROUGH WESTMORELAND COUNTY...

AT 753 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF NEW KENSINGTON...
OR ABOUT OVER PENN HILLS...MOVING SOUTHEAST AT 35 MPH.

EXPECT TORRENTIAL DOWNPOURS AS THESE STORMS MOVE THROUGH 9 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
DELMONT...DERRY...DONEGAL...DONORA...GREENSBURG...IRWIN...
JEANNETTE...LATROBE...LAUREL MOUNTAIN STATE PARK...LIGONIER...
MONESSEN...MURRYSVILLE...NEW ALEXANDRIA...NEW FLORENCE...NEW
KENSINGTON...NEW STANTON...SALTSBURG...WEST NEWTON...
HARRISON CITY...RUFFS DALE...STAHLSTOWN AND WHITNEY

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES.

FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Local storm report, Aug 9, 8:44 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TSTM WND DMG     LOWER BURRELL           40.58N 79.71W
08/09/2007                   WESTMORELAND       PA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDEPSREAD TREES
            DOWN ACROSS LOWER BURRELL, PENN TOWNSHIP, AND BELL
            TOWNSHIP.

&&
Local storm report, Aug 9, 9:04 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      VERONA                  40.51N 79.84W
08/09/2007                   ALLEGHENY          PA   PUBLIC

            STREAM OVER ROADS AND BRIDGES IN VERONA.

&&
Local storm report, Aug 9, 9:08 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     FLASH FLOOD      PENN HILLS              40.48N 79.83W
08/09/2007                   ALLEGHENY          PA   TRAINED SPOTTER

            SANDT CREEK OUT OF ITS BANKS FLOODUING PORTIONS OF RODI
            ROAD. NUMEROUS BASEMENTS WITH UP TO THREE FEET OF WATER
            IN THEM FROM POOR DRAINAGE FLOODING AROUND 3RD STREET.

&&
Local storm report, Aug 9, 9:17 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      2 N GREENSBURG          40.34N 79.55W
08/09/2007                   WESTMORELAND       PA   TRAINED SPOTTER

            1.50 INCHES OF RAINFALL IN 45 MINUTES. FLOODING REPORTED
            BY SKYWARN OBSERVER ALONG SOUTH MAIN STREET.

&&
Local storm report, Aug 9, 9:22 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     SALTSBURG               40.49N 79.45W
08/09/2007                   INDIANA            PA   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN IN THE SALTSBURG AND
            CLARKSBURG AREAS.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:16 AM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Aug 9, 8:26 AM EDTSevere Thunderstorm WarningPBZArmstrong, Westmoreland34 min
Aug 9, 8:39 AM EDTSevere Thunderstorm WarningPBZIndiana51 min
Aug 9, 8:45 AM EDTFlash Flood WarningPBZAllegheny2 hr
Aug 9, 8:59 AM EDTSevere Thunderstorm WarningPBZWestmoreland46 min
Aug 9, 9:04 AM EDTFlash Flood WarningPBZWestmoreland3 hr
Aug 9, 11:47 AM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more15 hr
Aug 9, 1:42 PM EDTSevere Thunderstorm WarningPBZGreene63 min
Aug 9, 1:50 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence55 min
Aug 9, 2:09 PM EDTFlash Flood WarningPBZBeaver3 hr
Aug 9, 2:19 PM EDTSevere Thunderstorm WarningPBZFayette, Washington71 min
Aug 9, 2:28 PM EDTSevere Thunderstorm WarningPBZAllegheny62 min
Aug 9, 2:32 PM EDTFlash Flood WarningPBZAllegheny3 hr
Aug 9, 2:35 PM EDTTornado WarningPBZAllegheny37 min
Aug 9, 2:45 PM EDTFlash Flood WarningPBZWashington3 hr
Aug 9, 2:56 PM EDTSevere Thunderstorm WarningPBZWestmoreland94 min
Aug 9, 3:15 PM EDTFlash Flood WarningPBZWestmoreland9 hr
Aug 9, 3:26 PM EDTSevere Thunderstorm WarningPBZWashington64 min
Aug 9, 3:26 PM EDTSevere Thunderstorm WarningPBZFayette64 min
Aug 9, 3:47 PM EDTSevere Thunderstorm WarningPBZGreene58 min
Aug 9, 3:49 PM EDTFlash Flood WarningPBZFayette8 hr
Aug 9, 5:24 PM EDTFlash Flood WarningPBZAllegheny7 hr
Aug 9, 5:42 PM EDTFlash Flood WarningPBZWashington4 hr
Aug 9, 6:03 PM EDTSevere Thunderstorm WarningPBZBeaver46 min
Aug 9, 6:08 PM EDTFlash Flood WarningPBZBeaver, Lawrence, Mercer4 hr
Aug 9, 6:25 PM EDTSevere Thunderstorm WarningPBZLawrence35 min
Aug 9, 6:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler61 min
Aug 9, 7:24 PM EDTSevere Thunderstorm WarningPBZWashington66 min
Aug 9, 7:34 PM EDTSevere Thunderstorm WarningPBZGreene56 min
Aug 9, 7:56 PM EDTSevere Thunderstorm WarningPBZFayette64 min

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.